# SDR UALA2013071104853

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,359 hours, 23,365 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Light
- Condition: Malfunctioned
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT RECIRCULATION FAN INOPERATIVE LIGHT ILLUMINATED WHEN SWITCH IS ON.  CYCLED CIRCUIT BREAKERS, NO HELP.
